# SDR SWIA202055441

- Difficulty date: November 29, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Pressure Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON LT PRESSURE FLOOR SILL PANEL.  C-CHECK RO 1/16/2021.  REPAIRED  LT PRESSURE FLOOR SILL PANEL, REF REO 601R-53-41-666 REV C DATED 2012-11-06, REO 601R-53-41-2825 REV- DATED 2021-01-05 AND CRJ-200-SRM 51-21-06.  COMPLIED WITH 51-900-1003-SKY.   SEE CONTINUATION CARD FOR DETAILS.  PRESSURE CHECK GOOD.
